Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 14, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 31, 2016, 9:05 PM CDT for Grundy County, Tennessee. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2016, 9:05 PM CDT (02:05 UTC)
- Expired
- Mar 31, 2016, 9:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Grundy County, TN
The radar
The Northeast Alabama radar (KHTX), 50 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 217 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 488 m²/s²
- 0-3 km storm-relative helicity
- 602 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
450
WUUS54 KOHX 010205
SVROHX
TNC061-010230-
/O.NEW.KOHX.SV.W.0014.160401T0205Z-160401T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
905 PM CDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRUNDY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 930 PM CDT
* AT 904 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTEAGLE...OR
14 MILES EAST OF WINCHESTER...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GRUETLI-LAAGER...TRACY CITY...MONTEAGLE...ALTAMONT...COALMONT...PALMER...
BEERSHEBA SPRINGS...PELHAM AND FIERY GIZZARD S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR CENTRAL
TENNESSEE.
LAT...LON 3524 8582 3524 8584 3522 8587 3529 8591
3532 8590 3533 8591 3535 8588 3538 8587
3538 8588 3553 8568 3535 8553 3532 8556
3530 8566 3529 8569 3529 8571 3524 8570
3521 8575
TIME...MOT...LOC 0204Z 235DEG 49KT 3527 8587
HAIL...1.00IN
WIND...60MPH
$$
071 follow-up statement
800
WWUS54 KOHX 010224
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
924 PM CDT THU MAR 31 2016
TNC061-010230-
/O.CON.KOHX.SV.W.0014.000000T0000Z-160401T0230Z/
GRUNDY TN-
924 PM CDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL GRUNDY COUNTY...
AT 924 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRUETLI-LAAGER...
OR 12 MILES WEST OF DUNLAP...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRUETLI-LAAGER...TRACY CITY...ALTAMONT...COALMONT...PALMER AND BEERSHEBA
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR CENTRAL
TENNESSEE.
LAT...LON 3533 8580 3534 8580 3536 8578 3536 8582
3541 8582 3541 8584 3553 8568 3535 8553
3532 8556 3530 8566 3529 8569 3529 8571
3524 8570 3524 8571 3525 8571
TIME...MOT...LOC 0224Z 235DEG 49KT 3543 8559
HAIL...1.00IN
WIND...60MPH
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 8:16 PM CDT, 49 minutes earlier.
Area forecast discussion, Mar 31, 8:16 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 816 PM CDT THU MAR 31 2016 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT REMOVAL OF SEVERAL COUNTIES FROM SEVERE THUNDERSTORM WATCH 71. && .AVIATION... 00Z TAF DISCUSSION. PREFRONTAL FORCING ACTING AS THE CATALYST FOR THE SHOWER AND TSTM ACTIVITY THAT IS NOW JUST EAST OF BNA. SHOULD SEE SOME STORMINESS EFFECT THE CSV AREA OVER THE NEXT FEW HOURS. THE MAIN FRONTAL BOUNDARY IS STILL BACK TO OUR WEST AND IS NOT QUITE TO THE MS RIVER AS OF YET. SOME REDEVELOPMENT WILL BE POSSIBLE BUT FOR NOW...WILL COVER THIS WITH VICINITY WORDING UNTIL 12Z. AFT 12Z...LOOK FOR PARTIAL CLEARING AND WESTERLY WINDS THAT ARE RELATIVELY WEAK. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM/AVIATION........21 LONG TERM..................31
Hazardous weather outlook, Mar 31, 8:45 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 845 PM CDT THU MAR 31 2016 TNZ060>063-075-077>079-093>095-011000- MAURY-MARSHALL-RUTHERFORD-CANNON-BEDFORD-COFFEE-WARREN-GRUNDY- WAYNE-LAWRENCE-GILES- 845 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. ...TORNADO WATCH IN EFFECT UNTIL 1 AM CDT FRIDAY MORNING... .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING... AS A COLD FRONT APPROACHES FROM THE WEST. DAMAGING WINDS AND LARGE HAIL LOOK TO BE THE PRIMARY THREATS...ALONG WITH A FEW TORNADOES. LOCALIZED FLASH FLOODING MAY ALSO OCCUR...ESPECIALLY IN AREAS THAT RECEIVED HEAVY RAINFALL LAST NIGHT AND EARLY TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NEEDED THIS EVENING. TNZ010-028-030>033-064-011000- CLAY-WILSON-SMITH-JACKSON-PUTNAM-OVERTON-DE KALB- 845 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 AM CDT TONIGHT... .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING... AS A COLD FRONT APPROACHES FROM THE WEST. DAMAGING WINDS AND LARGE HAIL LOOK TO BE THE PRIMARY THREATS...ALONG WITH POSSIBLY A TORNADO OR TWO. LOCALIZED FLASH FLOODING MAY ALSO OCCUR...ESPECIALLY IN AREAS THAT RECEIVED HEAVY RAINFALL LAST NIGHT AND EARLIER TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NEEDED THIS EVENING. TNZ005>009-011-023>027-029-034-056>059-065-066-080-011000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-TROUSDALE-FENTRESS-PERRY- HICKMAN-LEWIS-WILLIAMSON-WHITE-CUMBERLAND-VAN BUREN- 845 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING... AS A COLD FRONT APPROACHES FROM THE WEST. STRONG WINDS AND HAIL WILL BE THE PRIMARY THREATS. LOCALIZED FLASH FLOODING MAY ALSO OCCUR...ESPECIALLY IN AREAS THAT RECEIVED HEAVY RAINFALL LAST NIGHT AND EARLY TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, Mar 31, 8:27 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
827 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD 5 S LAWRENCEBURG 35.17N 87.34W
03/31/2016 LAWRENCE TN EMERGENCY MNGR
WATER RESCUE IN SE LAWRENCE COUNTY WHERE 1 PERSON IS
TRAPPED IN A HOUSE
&&
EVENT NUMBER OHX1600361
21Local storm report, Mar 31, 8:31 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
831 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND DMG 6 N DICKSON 36.16N 87.38W
03/31/2016 DICKSON TN LAW ENFORCEMENT
SOME TREES DOWN ACROSS CENTRAL PORTIONS OF THE COUNTY
0450 PM TSTM WND DMG HOHENWALD 35.55N 87.56W
03/31/2016 LEWIS TN TRAINED SPOTTER
TREES AND POWERLINES DOWN ALONG HWY 48N AND FORREST AVE
0450 PM TSTM WND DMG 10 SW SPRINGFIELD 36.40N 87.01W
03/31/2016 ROBERTSON TN TRAINED SPOTTER
TRAINED SPOTTER ESTIMATES 60 TO 70 MPH TSTM WIND GUST
IN PLEASANT VIEW
0512 PM TSTM WND DMG 9 S COLLINWOOD 35.05N 87.74W
03/31/2016 WAYNE TN TWITTER
12 INCH DIAMETER TREE DOWN SOUTH OF COLLINWOOD
0515 PM LIGHTNING CROSS PLAINS 36.54N 86.68W
03/31/2016 ROBERTSON TN UTILITY COMPANY
ABOUT 2050 CUSTOMERS ARE WITHOUT POWER IN CROSS PLAINS
0533 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
03/31/2016 MAURY TN EMERGENCY MNGR
15 TO 20 TREES DOWN
0537 PM HAIL 2 W COLUMBIA 35.62N 87.08W
03/31/2016 E1.75 INCH MAURY TN LAW ENFORCEMENT
GOLFBALL HAIL JUST WEST OF COLUMBIA
0546 PM TSTM WND GST 8 ESE COLUMBIA 35.58N 86.92W
03/31/2016 E60 MPH MAURY TN NWS EMPLOYEE
50 TO 60 MPH WINDGUST ESTIMATION
0558 PM LIGHTNING GOODLETTSVILLE 36.33N 86.70W
03/31/2016 DAVIDSON TN TWITTER
HOUSE ON FIRE DUE TO LIGHTNING ALONG CONFERENCE DRIVE
0630 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
03/31/2016 RUTHERFORD TN TWITTER
TREE ON HOME ALONG NORTH COVE DR IN MURFREESBORO
0657 PM HAIL SMITHVILLE 35.96N 85.82W
03/31/2016 E1.00 INCH DE KALB TN LAW ENFORCEMENT
0820 PM FLASH FLOOD 5 S LAWRENCEBURG 35.17N 87.34W
03/31/2016 LAWRENCE TN EMERGENCY MNGR
WATER RESCUE IN SE LAWRENCE COUNTY WHERE 1 PERSON IS
TRAPPED IN A HOUSE
&&
EVENT NUMBER OHX1600357 OHX1600350 OHX1600351 OHX1600358 OHX1600356
OHX1600360 OHX1600352 OHX1600354 OHX1600353 OHX1600355 OHX1600359
OHX1600361
31Special weather statement, Mar 31, 8:48 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
848 PM CDT THU MAR 31 2016
TNZ095-010215-
GILES TN-
848 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILES COUNTY UNTIL 915
PM CDT...
AT 847 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTH OF ARDMORE TO 9 MILES NORTHEAST
OF LEXINGTON. THESE STORMS WERE MOVING EAST AROUND 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PULASKI...ARDMORE...ELKTON...MINOR HILL...GOODSPRING...PROSPECT AND
FRANKEWING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR CENTRAL
TENNESSEE.
LAT...LON 3500 8722 3506 8722 3510 8721 3512 8722
3512 8720 3514 8721 3516 8720 3521 8683
3499 8684
TIME...MOT...LOC 0147Z 044DEG 3KT 3509 8680 3505 8723
13Local storm report, Mar 31, 8:59 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
859 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 5 S LAWRENCEBURG 35.17N 87.34W
03/31/2016 LAWRENCE TN EMERGENCY MNGR
TREES DOWN ACROSS SOUTHEASTERN PORTIONS OF COUNTY
&&
EVENT NUMBER OHX1600362
21Local storm report, Mar 31, 9:04 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
904 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND DMG 6 N DICKSON 36.16N 87.38W
03/31/2016 DICKSON TN LAW ENFORCEMENT
SOME TREES DOWN ACROSS CENTRAL PORTIONS OF THE COUNTY
0450 PM TSTM WND DMG HOHENWALD 35.55N 87.56W
03/31/2016 LEWIS TN TRAINED SPOTTER
TREES AND POWERLINES DOWN ALONG HWY 48N AND FORREST AVE
0450 PM TSTM WND DMG 10 SW SPRINGFIELD 36.40N 87.01W
03/31/2016 ROBERTSON TN TRAINED SPOTTER
TRAINED SPOTTER ESTIMATES 60 TO 70 MPH TSTM WIND GUST
IN PLEASANT VIEW
0512 PM TSTM WND DMG 9 S COLLINWOOD 35.05N 87.74W
03/31/2016 WAYNE TN TWITTER
12 INCH DIAMETER TREE DOWN SOUTH OF COLLINWOOD
0515 PM LIGHTNING CROSS PLAINS 36.54N 86.68W
03/31/2016 ROBERTSON TN UTILITY COMPANY
ABOUT 2050 CUSTOMERS ARE WITHOUT POWER IN CROSS PLAINS
0533 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
03/31/2016 MAURY TN EMERGENCY MNGR
15 TO 20 TREES DOWN
0537 PM HAIL 2 W COLUMBIA 35.62N 87.08W
03/31/2016 E1.75 INCH MAURY TN LAW ENFORCEMENT
GOLFBALL HAIL JUST WEST OF COLUMBIA
0546 PM TSTM WND GST 8 ESE COLUMBIA 35.58N 86.92W
03/31/2016 E60 MPH MAURY TN NWS EMPLOYEE
50 TO 60 MPH WINDGUST ESTIMATION
0558 PM LIGHTNING GOODLETTSVILLE 36.33N 86.70W
03/31/2016 DAVIDSON TN TWITTER
HOUSE ON FIRE DUE TO LIGHTNING ALONG CONFERENCE DRIVE
0630 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
03/31/2016 RUTHERFORD TN TWITTER
TREE ON HOME ALONG NORTH COVE DR IN MURFREESBORO
0657 PM HAIL SMITHVILLE 35.96N 85.82W
03/31/2016 E1.00 INCH DE KALB TN LAW ENFORCEMENT
0820 PM FLASH FLOOD 5 S LAWRENCEBURG 35.17N 87.34W
03/31/2016 LAWRENCE TN EMERGENCY MNGR
WATER RESCUE IN SE LAWRENCE COUNTY WHERE 1 PERSON IS
TRAPPED IN A HOUSE
&&
EVENT NUMBER OHX1600357 OHX1600350 OHX1600351 OHX1600358 OHX1600356
OHX1600360 OHX1600352 OHX1600354 OHX1600353 OHX1600355 OHX1600359
OHX1600361
31Local storm report, Mar 31, 9:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
905 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG 5 S LAWRENCEBURG 35.17N 87.34W
03/31/2016 LAWRENCE TN EMERGENCY MNGR
TREES DOWN ACROSS SC/SE PORTIONS OF COUNTY
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER OHX1600362
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:05 PM CDT | Special Weather Statement | OHX | Jackson, Putnam | 40 min |
| Mar 31, 7:08 PM CDT | Tornado Warning | OHX | Giles | 22 min |
| Mar 31, 7:16 PM CDT | Special Weather Statement | OHX | Clay, Jackson, Overton, Putnam | 44 min |
| Mar 31, 7:22 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 23 min |
| Mar 31, 7:25 PM CDT | Tornado Warning | OHX | Giles | 35 min |
| Mar 31, 7:37 PM CDT | Special Weather Statement | OHX | Fentress, Overton | 38 min |
| Mar 31, 7:44 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 31 min |
| Mar 31, 7:46 PM CDT | Tornado Warning | OHX | Giles, Lawrence | 29 min |
| Mar 31, 8:12 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 33 min |
| Mar 31, 8:28 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Wayne | 3 hr |
| Mar 31, 8:48 PM CDT | Special Weather Statement | OHX | Giles | 27 min |
| Mar 31, 10:02 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Williamson, Wilson | 43 min |
| Mar 31, 11:48 PM CDT | River Flood Advisory | OHX | Lawrence | 17 hr |
| Apr 1, 4:00 AM CDT | River Flood Advisory | OHX | Grundy | 7 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.